Research

Asymptotic formulas for solitary waves in the high-energy limit of FPU-type chains


Reference:

Herrmann, M. and Matthies, K., 2015. Asymptotic formulas for solitary waves in the high-energy limit of FPU-type chains. Nonlinearity, 28 (8), pp. 2767-2789.

Related documents:

[img]
Preview
PDF (iop_paper) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (715kB) | Preview

    Official URL:

    http://dx.doi.org/10.1088/0951-7715/28/8/2767

    Details

    Item Type Articles
    CreatorsHerrmann, M.and Matthies, K.
    DOI10.1088/0951-7715/28/8/2767
    DepartmentsFaculty of Science > Mathematical Sciences
    Research Centres
    EPSRC Centre for Doctoral Training in Statistical Mathematics (SAMBa)
    RefereedYes
    StatusPublished
    ID Code44850

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...